I have suffered from migraines since the age of six. And apparently Lupron can cause headaches. Awesome. All was well until day 8 of Lupron injections. Then all hell broke loose in my brain. I felt horrendous, was in lots of pain, and I'm pretty sure eleventy jillion little leprechauns with spikey shoes were tap dancing behind my eyes. This lasted for two days. All I could take was Tylenol (better known as I-Should-Take-Tic-Tacs-Instead-Because-It-Will-Be-Just-As-Effective). Yeah, I was super pleasant to be around.
I am starting to feel better today. Thank you Jesus-in-Heaven because I couldn't survive another day with the leprechauns.
Other fantastic side effects that go along with Lupron: exhaustion to the point where your eyes are closing during the 6:00 newscast, sneezing about forty-three times in a row, and gorgeous bruises all over my belly. Have I mentioned that this drug sucks?
One of the 4 bruises that have taken up residence on my stomach.
Good news is that the dose of Lupron gets cut in half soon.
Baby sharps container is getting full of the evil stabby needles.
Another post about my baseline appointment coming soon. The leprechauns and I hope you have a wonderful day!